DOI 10.1179/1973947814y.0000000166
Does topical voriconazole trigger dysplastic changes on the ocular surface?
Аннотация
PURPOSE: Systemic voriconazole treatment was reported to cause photosensitivity and related cutaneous malignancies. The aim of this report is to demonstrate a graft-related Candida endophthalmitis case that developed ocular surface dysplastic changes after receiving topical 1% voriconazole treatment.
METHODS
Full ocular examination, photography, and in vivo confocal microscopy examination (Rostock Cornea Module/HRT II, Heidelberg, Germany) were performed.
RESULTS
A 73-year-old male with graft-related Candida endophthalmitis that was on topical 1% voriconazole for 4 months developed a whitish gelatinous lesion on the cornea originating from the nasal limbus. In vivo confocal microscopy examination revealed mild dysplastic changes in the cornea epithelium.
CONCLUSION
Topical voriconazole might trigger neoplastic changes on the ocular surface as reported with systemic use in other sun-exposed parts of the body. Further studies are needed to relate topical use of voriconazole with ocular surface dysplasia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.